- -

On a revisited Moore-Penrose inverse of a linear operator on Hilbert spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On a revisited Moore-Penrose inverse of a linear operator on Hilbert spaces

Show full item record

Malik, SB.; Thome, N. (2017). On a revisited Moore-Penrose inverse of a linear operator on Hilbert spaces. Filomat. 31(7):1927-1931. doi:10.2298/FIL1707927M

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/102336

Files in this item

Item Metadata

Title: On a revisited Moore-Penrose inverse of a linear operator on Hilbert spaces
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] For two given Hilbert spaces H and K and a given bounded linear operator A is an element of L(H, K) having closed range, it is well known that the Moore-Penrose inverse of A is a reflexive g-inverse G is an element ...[+]
Subjects: Generalized inverses , Moore-Penrose inverse , g-inverse , EP operator
Copyrigths: Reserva de todos los derechos
Source:
Filomat. (issn: 0354-5180 )
DOI: 10.2298/FIL1707927M
Publisher:
National Library of Serbia
Publisher version: https://doi.org/110.2298/FIL1707927M
Thanks:
Research partially supported by Ministerio de Economia y Competitividad of Spain (grant DGI MTM2013-43678-P and Red de Excelencia MTM2015-68805-REDT)
Type: Artículo

This item appears in the following Collection(s)

Show full item record